RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 6, Pages 1313–1315 (Mi dan37088)  

MATHEMATICS

Harmonic mappings of domains bounded by spheres

A. Yanushauskas

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (459 kB)

Bibliographic databases:
Presented: М. А. Лаврентьев
Received: 20.01.1972

Citation: A. Yanushauskas, “Harmonic mappings of domains bounded by spheres”, Dokl. Akad. Nauk SSSR, 205:6 (1972), 1313–1315

Citation in format AMSBIB
\Bibitem{Yan72}
\by A.~Yanushauskas
\paper Harmonic mappings of domains bounded by spheres
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 6
\pages 1313--1315
\mathnet{http://mi.mathnet.ru/dan37088}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0310211}
\zmath{https://zbmath.org/?q=an:0259.31006}


Linking options:
  • http://mi.mathnet.ru/eng/dan37088
  • http://mi.mathnet.ru/eng/dan/v205/i6/p1313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020